Lamictal is a prescribed medication that is given in order to cure bipolar disorder and epilepsy. Usually, it is prescribed together with other medication, once the patient does not respond to the other drugs given to get cured from their illnesses. However, there are reports that Lamictal medication acquires several side effects.
The common side effects that are the experienced by sufferers are skin rashes, nausea, headaches, vomiting and drowsiness. There are also cases that patients face problems with their physical coordination and vision. It is also observed that there are skin lamictal rash that are identified to be life threatening. There are reports that state that out of 1, 000 sufferers there is 1 who suffers the life threatening skin rash. Because of this, there are some patients who do Lamictal withdrawal, for they believe that it is the best solution in order not to experience the life frightening rashes. However, does withdrawal could be the best escape in order for the rash and other side effects not to get worst and also not to be experienced? This is basically the question that is in the mind of those who experienced Lamictal side effects.
Suffers should be guided that Lamictal withdrawal should not be done abruptly, without the advice of your physician, particularly if the medication is given to treat seizure. To stop it immediately can be great cause for the seizure to get worse. But, there are cases that the medication could be stop rapidly. The situation wherein the drug could be possibly discontinued is the occurrence of side effects like the life threatening skin rash.
The common symptoms that are felt in doing Lamictal withdrawal are anxious, feeling nervous, depersonalized and weird. People with history of seizure have greater risk of experiencing seizure. It is considered as the renowned symptom that is commonly experience in doing Lamictal withdrawal. The seizure might get severe and hard to manage. In most situations, physician will just recommend to take the drug slowly just to avoid the other symptoms that are associated with the withdrawal and seizure as well. The way your physician will recommend on how you will stop the medication will depends on the period of taking the Lamictal treatment. Usually, the doctors are recommending patients to start taking of drugs to 25 mg everyday and slowly mounting the dosage during the first 4 up to 6 weeks to the time the patient gets several therapeutic benefits.
Lamictal withdrawal should only be done by patients who experience Lamictal side effects. However, it is still essential that a health provider knows the action that will be done, in order to know the other possible treatment to take to get cured from the disease that Lamicatal is treating. To those patients who are prescribed to take Lamictal medication it is very important not to abruptly stop the taking of it. If you think that you need to stop taking the medication, better ask first the assistance of your physician to know the right things that should be in order to discontinue the usage, in order to avoid further complications.